Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Test For Subadditivity of the Cost Function with an Application to the Bell System

David S. Evans and James J. Heckman
The American Economic Review
Vol. 76, No. 4 (Sep., 1986), pp. 856-858
Stable URL: http://www.jstor.org/stable/1806086
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Test For Subadditivity of the Cost Function with an Application to the Bell System
Preview not available

Page Thumbnails

  • Thumbnail: Page 
856
    856
  • Thumbnail: Page 
857
    857
  • Thumbnail: Page 
858
    858